RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 4, Pages 538–548 (Mi mz288)  

This article is cited in 2 scientific papers (total in 2 papers)

The Cauchy Problem for Certain Inhomogeneous Difference-Differential Parabolic Equations

A. B. Muravnik

Moscow Aviation Institute

Abstract: We prove an existence and uniqueness theorem for classical solutions of the Cauchy problem for an inhomogeneous equation of parabolic type with shifted space variables.

DOI: https://doi.org/10.4213/mzm288

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:4, 510–519

Bibliographic databases:

UDC: 517.944
Received: 25.12.2001

Citation: A. B. Muravnik, “The Cauchy Problem for Certain Inhomogeneous Difference-Differential Parabolic Equations”, Mat. Zametki, 74:4 (2003), 538–548; Math. Notes, 74:4 (2003), 510–519

Citation in format AMSBIB
\Bibitem{Mur03}
\by A.~B.~Muravnik
\paper The Cauchy Problem for Certain Inhomogeneous Difference-Differential Parabolic Equations
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 4
\pages 538--548
\mathnet{http://mi.mathnet.ru/mz288}
\crossref{https://doi.org/10.4213/mzm288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042967}
\zmath{https://zbmath.org/?q=an:1059.35156}
\elib{http://elibrary.ru/item.asp?id=13922645}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 4
\pages 510--519
\crossref{https://doi.org/10.1023/A:1026143810717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347125008}


Linking options:
  • http://mi.mathnet.ru/eng/mz288
  • https://doi.org/10.4213/mzm288
  • http://mi.mathnet.ru/eng/mz/v74/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muravnik A. B., “On the Cauchy problem for parabolic equations with nonlocal high-order terms”, Dokl. Math., 71:3 (2005), 383–385  mathscinet  zmath  isi  elib
    2. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:83
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020